# SDR SWIA201128743

- Difficulty date: November 30, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 20,290 hours, 16,661 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY LIGHT STRIP INOPERATIVE.  (FLT 6306)  RELAMPED EMERGENCY LIGHT.
